# SDR 97ZZZM203

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - UPON REMOVAL OF NR 1 ADF ANTENNA FOR BS 520 FRAME REMOVAL, FOUND CORROSION ON NR 1 ADF ANTENNA MOUNTING STRUCTURE BS 560, BL 0, WL 148.5.  REMOVED CORROSION FROM AROUND NR 1 ADF ANTENNA MOUNTING STRUCTURE BS 560, BL 0, WL 148.5.  AREA FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGED PORTION OF KEEL BEAM AT BS 539-571, RBL 6.5 REPAIRED IAW EWO NR 96-0959.  (M)
